# SDR USAA920081842

- Difficulty date: October 3, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D531126002000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR, CORROSION ON FLOORBEAM IN PAX CABIN BETWEEN FR12 & FR16, Y498.  REPLACED FLOORBEAM ASSEMBLY BETWEEN FR12 & FR16, Y498 IAW A320 SRM 51-72-11.
